# SDR SWAA2022051095655

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312 JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / [01] REMOVED DAMAGE AT FRAME RADIUS BS 312 JUST ABOVE FED CUT OUT I.A.W SRM 51-10-02-0G-0;[02] REMOVED DAMAGE AT FRAME RADIUS AREA OF .25 X .15 BS 312 JUST ABOVE FED CUT OUT I.A.W SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000450.;[05] COMPLETED ALL STEPS;[06] VERIFIED ALL ITEMS AND EAS COMPLETED.
